Alert archive / Illinois / Flash Flood Warnings in 2016
Flash Flood Warning 23, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Aug 29, 2016, 5:08 PM CDT for Boone County, DeKalb County, McHenry County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2016, 5:08 PM CDT (22:08 UTC)
- Expired
- Aug 29, 2016, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, IL, DeKalb County, IL, McHenry County, IL
The radar
The Chicago radar (KLOT), 82 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 5:40 PM CDT | FLASH FLOOD | 1 S Belvidere, IL | CAR STALLED IN DEEP WATER AND OTHER FLOODED ROADS AROUND TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 959 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
718
WGUS53 KLOT 292208
FFWLOT
ILC007-037-111-300400-
/O.NEW.KLOT.FF.W.0023.160829T2208Z-160830T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
508 PM CDT MON AUG 29 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DE KALB COUNTY IN NORTH CENTRAL ILLINOIS...
SOUTHERN BOONE COUNTY IN NORTH CENTRAL ILLINOIS...
SOUTHWESTERN MCHENRY COUNTY IN NORTHEASTERN ILLINOIS...
* UNTIL 1100 PM CDT
* AT 506 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
TORRENTIAL RAIN ACROSS THE WARNED AREA. ONE AND A HALF TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN ACROSS A LARGE PART OF THE
WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELVIDERE...MARENGO...GENOA...KIRKLAND AND KINGSTON.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...COON
CREEK...MOSQUITO CREEK...SPRING CREEK...AND OTHER TRIBUTARIES TO THE
KISHWAUKEE RIVER.
INCLUDING THE FOLLOWING INTERSTATE...
I-90 BETWEEN MILE MARKERS 41 AND 60.
THIS INCLUDES... BOONE COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4228 8857 4215 8858 4215 8859 4207 8859
4205 8894 4229 8894 4229 8868
$$
RC3 follow-up statements
150
WGUS73 KLOT 292329
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
629 PM CDT MON AUG 29 2016
ILC007-037-111-300400-
/O.CON.KLOT.FF.W.0023.000000T0000Z-160830T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE KALB IL-BOONE IL-MCHENRY IL-
629 PM CDT MON AUG 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHERN DE KALB...SOUTHERN BOONE AND SOUTHWESTERN MCHENRY
COUNTIES...
AS OF 627 PM CDT...THERE HAD BEEN LOCAL LAW ENFORCEMENT REPORTS OF
FLASH FLOODING IN BELVIDERE...WITH A VEHICLE STALLED IN FLOOD WATERS
ON THE SOUTH SIDE OF BELVIDERE. UP TO THREE TO FOUR INCHES OF RAIN
HAVE ALREADY FALLEN IN PORTIONS OF THE WARNED AREA. FLASH FLOODING
IS EXPECTED TO CONTINUE DUE TO RUNOFF FROM THE HEAVY RAIN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELVIDERE...MARENGO...GENOA...KIRKLAND AND KINGSTON.
INCLUDING THE FOLLOWING INTERSTATE...
I-90 BETWEEN MILE MARKERS 41 AND 60.
THIS INCLUDES...BOONE COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4228 8857 4215 8858 4215 8859 4207 8859
4205 8894 4229 8894 4229 8868
$$
RC832
WGUS73 KLOT 300122
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
822 PM CDT MON AUG 29 2016
ILC007-037-111-300400-
/O.CON.KLOT.FF.W.0023.000000T0000Z-160830T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE KALB IL-BOONE IL-MCHENRY IL-
822 PM CDT MON AUG 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHERN DE KALB...SOUTHERN BOONE AND SOUTHWESTERN MCHENRY
COUNTIES...
AT 817 PM CDT...REPORTS OF FLOODING CONTINUED ACROSS THE WARNED
AREA. THE BELVIDERE AREA OF FAR SOUTHERN BOONE COUNTY WAS AFFECTED
THE GREATEST...WITH WATER REPORTED OVER STONE QUARRY ROAD AT GRAHAM
ROAD. MANY YARDS AND LOW AREAS WERE REPORTED FLOODED SINCE EARLIER
THIS AFTERNOON. ALTHOUGH RAIN HAS ENDED...FLOOD WATERS WILL TAKE
SOME TIME TO RECEDE TONIGHT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELVIDERE...MARENGO...GENOA...KIRKLAND AND KINGSTON.
THIS INCLUDES... BOONE COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4228 8857 4215 8858 4215 8859 4207 8859
4205 8894 4229 8894 4229 8868
$$
RATZER450
WGUS73 KLOT 300302
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1002 PM CDT MON AUG 29 2016
ILC007-037-111-300311-
/O.CAN.KLOT.FF.W.0023.000000T0000Z-160830T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE KALB IL-BOONE IL-MCHENRY IL-
1002 PM CDT MON AUG 29 2016
...THE FLASH FLOOD WARNING FOR NORTHERN DE KALB...SOUTHERN BOONE AND
SOUTHWESTERN MCHENRY COUNTIES IS CANCELLED...
RAIN HAS ENDED AND THE THREAT OF FLASH FLOODING HAS DIMINISHED.
HOWEVER...HIGH WATER WILL BE SLOW TO RECEDE OVERNIGHT AND AN AERIAL
FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT TUESDAY.
LAT...LON 4228 8857 4215 8858 4215 8859 4207 8859
4205 8894 4229 8894 4229 8868
$$
RATZERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 2:56 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 29, 2:56 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 256 PM CDT MON AUG 29 2016 .SHORT TERM... 234 PM CDT Through Tonight... Very slow moving thunderstorms continue to develop over portions of the area this afternoon. As a this writing, the most pronounced heavy rain producer is the cluster of storms over Lee county. These storms have been dropping up to 2" per hour over a small portion of the county south of the Dixon area. While the individual storm cells are moving slowly eastward, the cluster of storms is propagating slowly north-northwestward into the Dixon area as new development occurs along the outflow. If this heavy rain continues into the Dixon area a flash flood warning may be needed in the near future. Otherwise, expect SCT thunderstorms to continue to develop and impact portions of the area for the next few hours before dissipating by early this evening. The slow eastward movement of these storms could result in some isolated areas of flash flooding due to very heavy rainfall. Some isolated storms are possible over the area tonight, but most areas will likely remain dry. The high dew point air mass and the expectation of light winds tonight could allow for some areas of dense fog to develop. As a result, I have added patchy fog to the forecast for tonight. KJB && .LONG TERM... 250 PM CDT Tuesday through Monday... Tuesday will again be like the past few with a humid, deep moisture air mass in place. The stout upper high with 593dm heights over central Illinois today will begin to be shunted slowly southward as a northern stream trough begins to dig into Ontario. Minor mid-level ripples on water vapor satellite imagery over Iowa today will likely be moving over northern Illinois Tuesday morning and could support isolated/scattered storms in the a.m. hours. In addition, at the low-levels there will be a tad more southwesterly to westerly flow ensuring dew points remain high and once again pooled in the mid 70s by midday. So would expect at least scattered storms, potentially with more coverage than today. Guidance is indicating a decent amount of morning cloud cover which may slow destabilization, though it still should be still achieved given the moisture pooling. Deep layer shear is likely to be 15-20 kt keeping the concerns mainly tied to flooding with efficient rates and slow storm motions. The occasional wet microburst, especially any congealed deep cells, will be possible. As a cold front associated with the aforementioned trough moves southward over Lake Michigan on Tuesday night, the chance for scattered storms should continue into the night. In addition, upper forcing within a right entrance region of an upper jet will also support at least broad lift. Besides the rain chances, Tuesday night looks to remain humid and mild. On Wednesday morning the cold front should be shifting southward into the area and by Wednesday afternoon clearing the south. The front will continue to serve as a focus for storms, though it is looking more likely Wednesday afternoon much of that may be in central Illinois and central Indiana. Reinforcement of drier air will occur later in the day into the night. Winds along the lake front will be the strongest, with gusts of 25 to possibly 30 mph by Wednesday evening. Waves will build to levels conducive for rip currents by mid-late afternoon Wednesday based on the current forecast, with the threat continuing through Thursday. Thursday will see highs in the lower to mid 70s as high pressure advances in. There actually could be some lake effect clouds into northeast Illinois Thursday morning. Pleasant conditions look to persist through the weekend with a rex block in the middle of the continent likely to keep the next precipitation chances not until Monday. MTF && .AVIATION... For the 18Z TAFs... The main weather concerns/challenges will be the extent of thunderstorms over or near the terminals this afternoon and again on Tuesday afternoon. A warm and humid air mass will remain in place over the area through Tuesday. Recent AMDAR soundings out of MDW indicate that thunderstorm development could begin initiation at any time. The main question remains where will thunderstorms focus this afternoon. At this time, it appears that low-level convergence along a developing lake breeze boundary may help act as a focus for SCT storms over or near some of the Chicago area terminals after 19 Z. As a result, I have opted to add a VCTS mention from 19 to 22 Z this afternoon. However, overall confidence on coverage remains a bit on the low side. The next main threat for storms looks to arrive by Tuesday afternoon as a cold front approaches the area. Given the range, it is a bit difficult to pinpoint the best timing at ORD for thunder. So, at this time I have just gone with a long (6hr) PROB30 mention for such until a shorter time range can be established. In addition to the threat for storms, some fog will be possible later tonight, especially outside the Chicago area. The extent of the fog will likely depend on the amount of cloud cover around tonight, but given the high dew point air, some MVFR to IFR visibilities are certainly possible late tonight. KJB && .MARINE... 256 PM CDT Quiet winds and waves will occur over the lake tonight into Tuesday, outside of possibly patchy fog late tonight and Tuesday morning. A cold front will shift southward onto the northern part of the lake by Tuesday evening and then down the lake through the remainder of the night. This will abruptly turn winds northerly with an increase in speed. Gusts to 30 kt are possible by Wednesday afternoon through Thursday night, especially across the central and south. Small craft advisory conditions are presently forecast Wednesday evening through Thursday night across the Illinois and Indiana nearshore zones. MTF && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 29, 4:05 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 405 PM CDT MON AUG 29 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 302115- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 405 PM CDT MON AUG 29 2016 /505 PM EDT MON AUG 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LIMITED THUNDERSTORM RISK. LIMITED FLOODING RISK. PORTIONS OF THE ILLINOIS AND KANKAKEE RIVERS WILL REMAIN IN FLOOD. PORTIONS OF OTHER AREA RIVERS AND STREAMS MAY BE NEAR BANKFULL. DISCUSSION: SCATTERED THUNDERSTORMS WILL GRADUALLY BECOME MORE ISOLATED BY SUNSET. LOCALLY HEAVY RAINFALL WILL REMAIN A CONCERN WITH ALL STORMS. THE POTENTIAL FOR A FEW STORMS WILL LINGER THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY... LIMITED SEVERE THUNDERSTORM RISK. LIMITED FLOODING RISK. WEDNESDAY... LIMITED THUNDERSTORM RISK. HIGH SWIM RISK. THURSDAY... HIGH SWIM RISK. SUNDAY... LIMITED THUNDERSTORM RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. GENERAL STORM MOTION OF THE DAY: MOVING TO THE EAST AT 5 MPH. && LMZ740>745-302115- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 405 PM CDT MON AUG 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT ALONG THE ILLINOIS NEARSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY INTO EARLY WEDNESDAY. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED WEDNESDAY INTO THURSDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-302115- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 405 PM CDT MON AUG 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS OVER NORTHERN LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ACROSS LAKE MICHIGAN TUESDAY AND AGAIN SUNDAY. && MTF VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Local storm report, Aug 29, 3:32 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
332 PM CDT MON AUG 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD STREAMWOOD 42.02N 88.17W
08/29/2016 COOK IL TRAINED SPOTTER
SEVERAL STREETS WITH A FEW INCHES OF WATER COVERING THE
ROAD...MOST SIGNIFICANT ALONG PARK BOULEVARD. UP TO 6
INCHES ON ONE INTERSECTION.
&&
RCLocal storm report, Aug 29, 3:35 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
335 PM CDT MON AUG 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 10 S DIXON 41.70N 89.48W
08/29/2016 LEE IL TRAINED SPOTTER
TRAINED SPOTTER REPORTED A FOOT OF WATER MOVING ACROSS
PUMP FACTORY ROAD BETWEEN AMBOY ROAD AND MCCOY ROAD 10
MILES SOUTH OF DIXON.
&&
JEELocal storm report, Aug 29, 3:55 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
355 PM CDT MON AUG 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 2 WSW ELK GROVE VILLAGE 41.99N 88.03W
08/29/2016 M2.05 INCH COOK IL COCORAHS
2.05 INCHES OF RAIN OVER THE PAST TWO HOURS. MINOR CURB
SIDE FLOODING WAS ALSO OBSERVED.
&&
JEEThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:24 PM CDT | Areal Flood Warning | LOT | Ford, Grundy, Kankakee, LaSalle, Livingston, Will | 18 hr |
| Aug 29, 2:05 PM CDT | Areal Flood Advisory | LOT | Lee | 3 hr |
| Aug 29, 3:00 PM CDT | Flash Flood Warning | LOT | Cook, DuPage, Kane, Lake | 6 hr |
| Aug 29, 3:53 PM CDT | Areal Flood Advisory | LOT | DeKalb, LaSalle, Lee | 3 hr |
| Aug 29, 4:35 PM CDT | Areal Flood Advisory | LOT | Boone, DeKalb, Kane, McHenry, Ogle, Winnebago | 3 hr |
| Aug 29, 5:45 PM CDT | Flash Flood Warning | LOT | Winnebago | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.